# SDR 29GA2016032000001

- Difficulty date: March 19, 2016
- Submitted: March 20, 2016
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 35,527 hours, 39,258 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Burned Out
- Location: Control Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON F/A LIGHT PANEL EMERGENCY LIGHT SWITCH DOES NOT ILLUMINATE ON ARM WHEN BOTH ENGINES ARE RUNNING.  R & R LIGHT BULB TO F\A LIGHT PANEL EMERGENCY LIGHT SWITCH IAW AMM 33-32-10-04, PERFORMED OPS CHECK, OPS CHECK SATISFACTORY,
